# SDR HALA2012090400201

- Difficulty date: September 4, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 100,600 hours, 19,016 cycles
- Engine: Pwa PW4062
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE, LT ENG CONTROL DISPLAYED ALONG WITH STATUS MESSAGE, LT ENG CONTROL AND LT ENG EEC C1.  RAN LT ENG BITE CK LT PIMU.  FOUND FAULTS EEC CHANNEL B SVA TR -CHECK FAIL PERFORMED FIM 71-01 TASK 827. SUSPECT ENG SHUTOFF VALVE ON FMU,  BITE NR 1 PIMU NO FAULTS NOTED NO EICAS OR STATUS MESSAGE DISPLAYED.
